Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 28, 2012, 10:07 PM EDT for 4 counties in Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2012, 10:07 PM EDT (02:07 UTC)
- Expired
- Jun 28, 2012, 10:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IN, Pulaski County, IN, Starke County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 106 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 8:25 PM EDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 2175 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS53 KIWX 290207
SVRIWX
INC017-131-149-181-290245-
/O.NEW.KIWX.SV.W.0031.120629T0207Z-120629T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
907 PM CDT THU JUN 28 2012
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WHITE COUNTY IN NORTHWEST INDIANA...
NORTHWESTERN CASS COUNTY IN NORTH CENTRAL INDIANA...
SOUTHWESTERN PULASKI COUNTY IN NORTHWEST INDIANA...
SOUTHWESTERN STARKE COUNTY IN NORTHWEST INDIANA...
* UNTIL 945 PM CDT/1045 PM EDT/
* AT 900 PM CDT...TRAINED SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 5 MILES WEST OF
MEDARYVILLE...OR 12 MILES NORTHEAST OF RENSSELAER...AND MOVING
SOUTHEAST AT 35 MPH. REPORTS OF QUARTER SIZE HAIL HAVE BEEN
RECEIVED IN SEVERAL LOCATIONS ACROSS JASPER COUNTY.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
FRANCESVILLE
MONON...
MONTICELLO...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LAKESIDE...PULASKI...BUFFALO...HEADLEE...SITKA...INDIANA BEACH...BELL
CENTER AND NORWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4092 8694 4121 8694 4123 8690 4085 8641
4074 8672 4074 8674 4072 8679 4092 8699
TIME...MOT...LOC 0206Z 318DEG 31KT 4102 8694
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
259
WWUS53 KIWX 290239
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
939 PM CDT THU JUN 28 2012
INC017-131-149-181-290249-
/O.EXP.KIWX.SV.W.0031.000000T0000Z-120629T0245Z/
STARKE IN-PULASKI IN-CASS IN-WHITE IN-
939 PM CDT THU JUN 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WHITE...
NORTHWESTERN CASS...SOUTHWESTERN PULASKI AND SOUTHWESTERN STARKE
COUNTIES WILL EXPIRE AT 945 PM CDT/1045 PM EDT/...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4092 8694 4121 8694 4123 8690 4085 8641
4074 8672 4074 8674 4072 8679 4092 8699
TIME...MOT...LOC 0239Z 318DEG 31KT 4080 8670
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:38 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 28, 8:38 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 838 PM EDT THU JUN 28 2012 .UPDATE... RED FLAG AND HEAT ADVISORY ALLOWED TO EXPIRE. SURFACE BASED CAPE IS EXCEPTIONALLY HIGH OVER THE REGION. COMBINED WITH THE LAKE BREEZE AND OUTFLOW FROM SEVERE CONVECTION OVER CHICAGO AREA... ADDITIONAL CONVECTION IS LIKELY TO SPREAD OVER THE WESTERN QUARTER OF THE CWA. THIS HAS PROMPTED THE ISSUANCE OF SEVERE THUNDERSTORM WATCH 433 UNTIL MIDNIGHT EDT. BEST LOCATION FOR SEVERE THREAT APPEARS TO BE FROM LAPORTE... STARKE AND PULASKI COUNTIES...WITH THE MOST LIKELY PLACEMENT ALONG THE EXISTING SURFACE BOUNDARY ALONG THE STARKE/PULASKI COUNTY LINE. EXPECT THAT AS THE OUTFLOW SURGES SOUTH...THE FOCUS WILL SHIFT FURTHER SOUTH QUICKLY. && .PREV DISCUSSION... /ISSUED 736 PM EDT THU JUN 28 2012/ AVIATION... 00Z AVIATION... BOUNDARY LAYER TROF CUTS ACROSS NORTHERN INDIANA FROM FWA TO VPZ. LAKE BREEZE TRIGGERED CONVECTION OVER THE CHICAGO AREA AND STORMS RAPIDLY SPREAD EAST. LACK OF MOISTURE AND STRONG CAP HAS SUPPRESSED FURTHER DEVELOPMENT INTO THE FORECAST AREA. WITH THE OUTFLOW BOUNDARY PUSHING OFF LAKE MICHIGAN...STILL EXPECT TO SEE ISOLATED CONVECTIVE DEVLOPMENT AT/NEAR SBN AND THUS HAVE INTRODUCED VCTS FOR APPROXIMATELY 5 HOURS. WITH STABLE AND STAGNANT AIR IN PLACE DURING SUNRISE...EXPECT LOWER VSBY AT THE AIRPORTS UNTIL MIXING OCCURS. PREV DISCUSSION... /ISSUED 403 PM EDT THU JUN 28 2012/ SHORT TERM... TONIGHT THROUGH FRIDAY NIGHT. CONT TO FAVOR CAUTIONARY APPROACH WRT POTNL CONVECTIVE DEVELOPMENT IN SHORT TERM FOR CWA. DESPITE INCSRG INSTABILITY THIS AFT/EVE AS SFC DPS BEGIN TO POOL TO NEAR 70F ACRS NWRN CWA THIS AFTN...FAVORED INITIATION REGIONS EXIST BOTH DOWN/UPSTREAM. STILL MODELS SPCLY GFS CONTS TO FAIL TO CAPTURE SIGNIFICANCE OF DRY GROUND/D3 DROUGHT CONDS THAT HAVE EMERGED ACRS NRN IN AND CONT TO SHAVE SVRL DEGREES DOWNWARD. THIS AM NOTED SHORTWAVE/700H JETLET GENERATED XTRMLY HIGH ELEVATED CONVECTION INVOF KCID...THIS FEATURE TO PUSH INTO NWRN OH THIS EVE WITH CAP SLOWLY DERIDED PER SPC RAP IN TANDEM WITH CONCEPTUAL MODEL EXPECTATIONS...THOUGH EAST OF CWA. WELL WEST OF CWA WITHIN DCPVA ZONE AMID OVERLAP ALONG NRN EDGE OF STRONGER/LESS INHIBITED INSTABILITY AXIS FM NWRN IL WWD INTO SERN NE WITH MLCAPE 4000-5000 J/KG AND SRN PERIPHERY OF HIR DEEP LYR /0-6KM/ SHEAR OF 40-55KTS TO LKLY SUPPORT MULTIPLE MCS DEVELOPMENT ACRS PLAINS INTO INTO IA/MO NEAR/AFTER SUNSET AS SRLY 925-850MB JET STRENGTHENS/NOSES ACRS CNTL KS. ADDNL/CONTD CONVECTIVE SUPPORT ACRS IA/MO THROUGH DAYBREAK AS ERN PERIPHERY OF LLJ VEERS. LACK OF ULVL JET SUPPORT ACRS CWA FURTHER POINTS TO LIKEN DRY BEGETS DRY. FLATTENED RIDGE TO ALLOW SHALLOW SFC FNTL ZONE TO SLIDE SEWD QUIETLY THROUGH CWA...WITH ZONE OF RICH 0-0.5KM THETA-E LAID OUT FM NRN IL INTO CNTL IN ON FRIDAY. SLIGHT CHC FOR LATE AFTN/EVE CONVECTION INITIATION RELEGATED TO ONLY SWRN CWA INVOF BNDRY WITH INCRSD UPPER LVL DIVERGENCE AS NRN PLAINS UPR JETLET MOVES INTO SERN LWR MI/LWR GRTLKS COINCIDENT WITH GREATEST INSTABILITY. LONG TERM... / SATURDAY THROUGH THURSDAY / WEST TO NORTHWEST FLOW ALOFT IS EXPECTED TO PERSIST THIS WEEKEND INTO EARLY NEXT WEEK OVERTOP A FLATTENED UPPER LEVEL RIDGE. THE POLAR JET WILL GENERALLY REMAIN WELL NORTH AND EAST OF THE REGION STILL ALLOWING HIGHS TO REACH THE 90S EACH DAY AS 850 HPA TEMPS GENERALLY STAY AOA 20C...WITH MID LVL CLOUD DEBRIS FROM UPSTREAM CONVECTION BEING THE ONLY HOPE FOR COOLER TEMPS. AT THE SURFACE A DIFFUSE/SHALLOW QUASI-STATIONARY BOUNDARY IS FCST TO HANG AROUND THE NORTHERN OHIO VALLEY WWD TOWARDS THE CENTRAL PLAINS THROUGH SUNDAY...POSSIBLY MIXING NORTH OF THE AREA OR WASHING OUT BY MONDAY. WILL LIKELY SEE CONVECTIVE COMPLEXES FIRE IN THE VICINITY OF THIS BOUNDARY FRIDAY AND SATURDAY NIGHT NEAR IOWA AS SEVERAL LOW AMPLITUDE (CONVECTIVELY ENHANCED/INDUCED) SHORTWAVES CREST THE REBUILDING CENTRAL PLAINS UPPER RIDGE. THESE POTENTIAL MCS COMPLEXES WILL LIKELY WEAKEN WITH EWD PROGRESSION AS THEY OUTRUN BETTER LOW LVL FORCING (LLJ) AND DRY OUT OVER POORLY MODELED DRY LOW LEVELS (MODELS OVERDOING BOUNDARY LAYER/SOIL MOISTURE WITH CLIMO BIAS AND THEREFORE INSTABILITY/SFC DEWPOINTS/ETC). WITH THIS CONFIDENCE FOR ANY MEASURABLE RAINFALL REMAINS LOW DURING THIS TIME AS THINK THE BEST CASE SCENARIO IS FOR A MCV TO BRING HIGH BASED SHOWERS WITH LITTLE/NO DROUGHT RELIEF. ALSO EXPECT AFTERNOON CONVECTIVE RE-DEVELOPMENT TO BE ISOLATED AT BEST ALONG ANY COMPOSITE OUTFLOW BOUNDARIES. AS A RESULT OPTED TO KEEP POPS IN THE 10-20 PERCENT RANGE (MAINLY NO WX MENTION) AS WOULD EXPECT MOST OF THIS PERIOD TO BE DRY IN THIS ONGOING D1-D3 DROUGHT. THE ROCKIES/CENTRAL ROCKIES UPPER RIDGE WILL BUILD NWD TOWARDS THE UPPER MIDWEST NEXT WEEK WITH HEIGHT RISES/WARMING AND DRY CONDITIONS ANTICIPATED LOCALLY. TEMPS COULD MAKE ANOTHER RUN AT 100F BY DAYS 6/7. AVIATION... /18 UTC TAFS/ DIFFICULT FCST THIS ITERATION...MAINTAIN PRIMARILY VFR TAFS WITH POINT CONVECTIVE CHCS REMAINING BLO THRESHOLD FOR INCLUSION AS MLCIN RMNS STOIC ACRS NRN IN THIS AFTN. HEIGHTENED CHCS FOR INITIATION EXIST BOTH UP/DOWNSTREAM OF RGN LATER THIS EVENING...POTNLY PROVIDING DRY FROPA LATER TONIGHT. CONVERGENCE OF NEAR SFC HYGROSCOPIC POLLUTANTS AND SFC DP POOLING TO NEAR 70 MAY PROVIDE IMPETUS FOR SUNRISE BR DVLPMNT. ZONE OF HIR SFC BASED INSTABILITY THEREAFTER RELEGATED FM ERN IA INTO CNTL IN MIDDAY FRIDAY/FRIDAY AFTN...TAKING FOCUS AREA FOR REDEVELOPMENT SOUTH OF TAF SITES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LEWIS LONG TERM...STEINWEDEL AVIATION...LEWIS UPDATE...LEWIS
Hazardous weather outlook, Jun 28, 7:15 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 715 PM EDT THU JUN 28 2012 INZ005>009-012>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015- 016-024-025-292315- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...HILLSDALE... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 715 PM EDT THU JUN 28 2012 /615 PM CDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT BREEZY...HOT AND DRY WEATHER TONIGHT WILL CONTINUE THE FIRE DANGER. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH TEMPERATURES WILL REACH FROM THE MID 90S TO AROUND 100 ON FRIDAY AFTERNOON WITH PEAK AFTERNOON HEAD INDEX VALUES BETWEEN 100 AND 105...MAINLY SOUTH OF ROUTE 24. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-MIZ077>080-292315- LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER 715 PM EDT THU JUN 28 2012 /615 PM CDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP DURING THE EVENING AND END AFTER MIDNIGHT. GUSTY WINDS WILL BE THE MAIN THREAT FROM THESE STORMS AND SIGNIFICANT RAINFALL IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-292315- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 715 PM EDT THU JUN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MIDNIGHT. STORMS WILL PRODUCE ERRATIC AND GUSTY WINDS...LIGHTNING AND LOCALIZED HIGHER WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 28, 9:31 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST NORTH JUDSON 41.22N 86.78W
06/28/2012 E60 MPH STARKE IN LAW ENFORCEMENT
&&
CEOLocal storm report, Jun 28, 9:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST TOTO 41.26N 86.70W
06/28/2012 E60 MPH STARKE IN PUBLIC
50 TO 60 MPH WIND GUSTS WITH PEA SIZED HAIL
&&
CEOLocal storm report, Jun 28, 9:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG LA CROSSE 41.32N 86.89W
06/28/2012 LA PORTE IN LAW ENFORCEMENT
3 TELEPHONE POLES DOWN ON US 421 JUST NORTH OF SR 8
&&
CEOLocal storm report, Jun 28, 10:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG RIPLEY 41.10N 86.66W
06/28/2012 PULASKI IN LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
THE NORTHERN PORTION OF THE COUNTY
&&
CEOLocal storm report, Jun 28, 10:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL KEWANNA 41.02N 86.41W
06/28/2012 M1.00 INCH FULTON IN FIRE DEPT/RESCUE
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 39 min |
| Jun 28, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 42 min |
| Jun 28, 9:47 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski | 43 min |
| Jun 28, 10:15 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 32 min |
| Jun 29, 4:13 AM EDT | Heat Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Fulton and 10 more | 11 hr |
| Jun 29, 1:25 PM EDT | Special Weather Statement | IWX | Starke | 50 min |
| Jun 29, 1:30 PM EDT | Special Weather Statement | IWX | LaPorte, Saint Joseph | 30 min |
| Jun 29, 1:36 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph | 39 min |
| Jun 29, 1:42 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, LaPorte, Marshall, Pulaski, Starke | 37 min |
| Jun 29, 1:55 PM EDT | Special Weather Statement | IWX | Elkhart | 35 min |
| Jun 29, 2:05 PM EDT | Special Weather Statement | IWX | Cass, Fulton, Pulaski | 25 min |
| Jun 29, 2:06 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami, Wabash, Whitley | 39 min |
| Jun 29, 2:13 PM EDT | Special Weather Statement | IWX | LaGrange, Noble | 47 min |
| Jun 29, 2:18 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Huntington, Miami, Wabash, Wells | 42 min |
| Jun 29, 2:18 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Whitley | 42 min |
| Jun 29, 2:25 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells, Whitley | 50 min |
| Jun 29, 2:48 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Noble, Wells and 1 more | 27 min |
| Jun 29, 2:54 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 51 min |
| Jun 29, 3:15 PM EDT | Tornado Warning | IWX | Allen | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.